# SDR UIEA2021082401862

- Difficulty date: August 23, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3987505
- Part serial: 3975
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN COMPARTMENT SHOWS 7D EVENT THOUGH AFT CABIN TEMPERATURE CONTROLLER IS SET TO WARM DURING CRUISE FLIGHT( PERFORMED BITE CHECK ON DECK SYSTEM IAW FIM. REMOVED AND REPLACED LEFT PACK TEMP CTRL VALVE IAW AMM 21-51-12. OPS CK GOOD AT THIS TIME. )
